# SDR A6WA201441613

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 26,157 hours, 25,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG ON CLIMB OUT AFTER SELECTING GEAR UP.  MAIN GEAR RETRACTED, NOSE GEAR WOULD NOT.  COMPLIED WITH QRH EXECUTED AIR RETURN TO HSV.  EMERGENCY DECLARED 5000 LBS FOB.  APPROX 28 SECONDS AFTER GEAR SELECTED MSG APPEARED, WHILE FOLLOWING QRH.  INSPECTED LANDING GEAR, NO DEFECTS NOTED.  INSTALLED DOWN LOCK SAFETY PINS IN GEAR IAW 276107 3 FOR MEL.
